American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(46L60) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 7 of 7 found      Go to page: 1

[1] Paolo Gibilisco, Daniele Imparato and Tommaso Isola. Inequalities for quantum Fisher information. Proc. Amer. Math. Soc. 137 (2009) 317-327. MR 2439456.
Abstract, references, and article information   
View Article: PDF

[2] Shunlong Luo. Wigner-Yanase skew information vs. quantum Fisher information. Proc. Amer. Math. Soc. 132 (2004) 885-890. MR 2019969.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] Marcin Marciniak. Actions of compact quantum groups on $C*$-algebras. Proc. Amer. Math. Soc. 126 (1998) 607-616. MR 1415332.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] A. Van Daele. The Haar measure on a compact quantum group . Proc. Amer. Math. Soc. 123 (1995) 3125-3128. MR 1277138.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Anna Maria Paolucci. Coalgebras over the higher rank symplectic groups . Proc. Amer. Math. Soc. 122 (1994) 371-381. MR 1201298.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Chris Barnett and Ivan F. Wilde. Random times and time projections . Proc. Amer. Math. Soc. 110 (1990) 425-440. MR 1021894.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Jiří Binder and Mirko Navara. Quantum logics with lattice state spaces . Proc. Amer. Math. Soc. 100 (1987) 688-693. MR 894439.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 7 of 7 found      Go to page: 1